São Paulo Journal of Mathematical Sciences
The “São Paulo Journal of Mathematical Sciences” is an international peer-reviewed journal that publishes high-quality original articles and selected survey papers in all areas of pure and applied mathematics, statistics and computer science. All content is carefully managed by a distinguished editorial board.
The journal is the official publication of the Institute of Mathematics and Statistics of the University of São Paulo (IME-USP). It was launched in 1993 under the name “Resenhas do Instituto de Matemática e Estatística da Universidade de São Paulo” and initially only published papers written by invited senior mathematicians. In 2007 the publication broadened its scope by welcoming contributions in all fields of the mathematical sciences.
The Institute of Mathematics and Statistics (IME-USP) offers accredited graduate programs in Applied Mathematics, Bioinformatics (interunits), Computer Science, Mathematics, Mathematical Education and Statistics.
Rogério Augusto dos Santos Fajardo… (April 2018)
M. Dokuchaev (April 2018)
- Journal Title
- São Paulo Journal of Mathematical Sciences
- Volume 9 / 2015 - Volume 11 / 2017
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.